# SDR MASA200600752

- Difficulty date: March 12, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 18,346 hours, 13,782 cycles
- System (JASC): 2210 · Autopilot System
- Part: Power Supply
- Part number: 6229945003
- Part serial: 4387
- Condition: Failed
- Part time: 13,996 hours, 10,450 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6146 LAS - YAW DAMPER 2 WILL NOT ENGAGE.  FERRIED TO PHX FOR REPAIRS.  MAINTENANCE REPLACED NR 2 IAPS POWER SUPPLY.
